# SDR SWIA200920782

- Difficulty date: January 5, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 15,793 hours, 14,148 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1985
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2751 - GEAR DISAGREE WARNING MESSAGE ON FINAL APPROACH WITH ABNORMAL NOSE GEAR DOOR INDICATION.  REPLACED NOSE LANDING GEAR DOOR SELECTOR VALVE, PN 750006000, SN ON 1950, SN OFF 1985.
